# SDR AWXA200601294

- Difficulty date: July 19, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 75,413 hours, 29,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Part time: 75,413 hours, 29,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - MAINTENANCE CHECK. NR. NO. 7248842. EMERGENCY PATH-WAY LIGHTING AT OVERHEAD BIN 2R, 5R, 11R, 1L, 14L, 14R, 18L, 12L INOP. REMOVED AND REPLACED EMERGENCY PATHWAY LIGHTING BATTERY PACK AND POWERSUPPLY AT L2 DOOR OPS CHECK IS GOOD. CHANGED STATION TO PHX AND MAJOR REPAIR TO EEL.
